# SDR AC2A2022060813901

- Difficulty date: May 25, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 7,668 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sidewall Panel
- Part number: 3P5333A19451A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LONGERON AT STA5700 HAS CRACK COMING FROM RIVET TO CORNER WEBBING.  CORRECTIVE ACTION - REMOVED LOWER 3 ANGLES CUT DAMAGED WEBBING (WALL) . CUT ACCESS PANEL INTO FRONT OF THE DRY BAY REMOVED WALL . FABRICATED INBOARD AND OUTBOARD DOUBLER FOR SPLICE REPAIR OF NEW WALL SECTION. BACK DRILLED NEW WALL SECTION AND LOCATED DOUBLERS. RENO01 5/29/2022.
BACKDRILLED REMAINING ANGLES AND INSTALLED WEB, DOUBLERS, AND ANGLES IN REF TO AGUSTA AW139 39A53-33-08-01A-664A-D.
SEE TASK# 87, 105, 106, 107, 108 FOR REFERENCE.
